# SDR USAA2010062491276

- Difficulty date: June 4, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Part serial: 247
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK ALONG BOTTOM OF NR 6 SLAT LOWER SURFACE BETWEEN SLAT STA 314.03 TO 317.03.  REPAIRED NR 6 SLAT LOWER SURFACE BETWEEN SLAT STA 314.03 TO 317.03 IAW B737 SRM 57-43-01.
